IDEAS home Printed from
   My bibliography  Save this article

Asymptotic Distribution of Restricted Canonical Correlations and Relevant Resampling Methods


  • Das, Shubhabrata
  • Sen, Pranab Kumar


As restricted canonical correlation with a nonnegativity condition on the coefficients depend only on the covariance matrix, their sample counterparts can be obtained from the sample covariance matrix. For such estimators, asymptotic normality results are established, and the role of resampling methods in this context is critically examined. The effectiveness of the usual jackknife and bootstrap methods is studied analytically, and the findings are supplemented by numerical studies.

Suggested Citation

  • Das, Shubhabrata & Sen, Pranab Kumar, 1996. "Asymptotic Distribution of Restricted Canonical Correlations and Relevant Resampling Methods," Journal of Multivariate Analysis, Elsevier, vol. 56(1), pages 1-19, January.
  • Handle: RePEc:eee:jmvana:v:56:y:1996:i:1:p:1-19

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Dielman, Terry E. & Rose, Elizabeth L., 1995. "A bootstrap approach to hypothesis testing in least absolute value regression," Computational Statistics & Data Analysis, Elsevier, vol. 20(2), pages 119-130, August.
    2. Dielman, Terry E. & Rose, Elizabeth L., 1996. "A note on hypothesis testing in LAV multiple regression: A small sample comparison," Computational Statistics & Data Analysis, Elsevier, vol. 21(4), pages 463-470, April.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Kuriki, Satoshi, 2005. "Asymptotic distribution of inequality-restricted canonical correlation with application to tests for independence in ordered contingency tables," Journal of Multivariate Analysis, Elsevier, vol. 94(2), pages 420-449, June.


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:56:y:1996:i:1:p:1-19. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.